Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Used to masturbate and injured penis. Turned to a white spot on penis. Medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9395 Questions
Question
I am so sorry for my question but I need help.I used to masturbate and one time I injure my penis that was a year ago and after the injure heals it become a white spot on my penis. I am really shy to go to the doctor and ask. Could you please help me ?
Posted Thu, 29 Aug 2013 in Men's Health
 
 
Answered by Dr. Shoaib Khan 1 hour later
Hello sir.

Please do not worry about such a presentation as the skin above the penis is very slim and sensitive, so the scar tissue that is formed after an injury may leave behind a XXXXXXX

As long as this has not lead to any pain or difficulty in masturbation, urination or sexual intercourse, there is absolutely nothing you need to worry about. If you are really worried about the XXXXXXX you my have to visit a doctor who will physically examine the site and prescribe steroid creams (if safe), which will surely help in getting rid of the XXXXXXX

Wishing you a long and healthy life.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor